# SDR COMA0760367

- Difficulty date: May 9, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 30,984 hours, 29,048 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4953 - RECEIVED PAX DOOR LATCH CAUTION ON TAKEOFF.  ABORTED TAKEOFF.  RETURNED TO GATE.  DEFERRED IAW MEL 52-70-01-1.
